# SDR SWAA2024042665026

- Difficulty date: March 18, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB LBL 30 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH:0.328 INCH APPROX. 2024-195800 EXACTLY LOCATION OF DAMAGE: HORIZONTAL PRESSURE DECK BS-663 TO BS-675 WEB LBL 30 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH:0.328 INCH APPROX.<[01] TOOL USED ON STEP 5 AND 6. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIR PRESSURE DECK WEB LOCATED BETWEEN BS 663.75 TO BS 675 LBL24 TO LBL60 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SIGN OF BELOW;[03] CORRECTED STEP 2  PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED ON BS 663.75 BETWEEN LBL24 TO LBL60 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SIGN OF BELOW;[04] CORRECTED STEP 3  PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED ON BS 663.75 BETWEEN LBL24 TO LBL60 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 MEASURE OF CRACK WAS L=0.328? TOOL USED DIGITAL CALIPER P/N= 500-193-30; S/N= 0038841; DUE DATE= 16/OCT/24 SEE INDIVIDUAL SIGN OF BELOW;[05] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED ON BS 663.75 BETWEEN LBL24 TO LBL60 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 MEASURE OF CRACK WAS L=0.328? TOOL USED DIGITAL CALIPER P/N= 500-193-30; S/N= 0038841; DUE DATE= 16/OCT/24 SEE INDIVIDUAL SIGN OF BELOW  ITEM RII
